Pacific Journal of Mathematics

Note on the inequality of the arithmetic and geometric means.

Hao Zhi Chuan

Article information

Source
Pacific J. Math., Volume 143, Number 1 (1990), 43-46.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102646201

Mathematical Reviews number (MathSciNet)
MR1047400

Zentralblatt MATH identifier
0743.26020

Subjects
Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 15A45: Miscellaneous inequalities involving matrices

Citation

Chuan, Hao Zhi. Note on the inequality of the arithmetic and geometric means. Pacific J. Math. 143 (1990), no. 1, 43--46. https://projecteuclid.org/euclid.pjm/1102646201


Export citation

References

  • [1] E.F.Beckenbach and R.Bellman, Inequalities, Springer-Verlag, Berlin-Heidel- berg-New York: 4thprinting, 1983.
  • [2] G. H. Hardy, J. E. Littlewood andG. Plya, Inequalities, University Press, Cambridge (2nd edn. reprinted), 1988.
  • [3] N.D.Kazarinoff, Geometric Inequalities, Random House, New York, 1961.
  • [4] G.Plya and G. Szeg, Problems andTheorems inAnalysis, vols. 1,2.Springer- Verlag, Berlin-Heidelberg-New York: English translation, 1976.